# SDR ASAA2021102836453

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,416 hours, 11,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R1 EMERGENCY EXIT LIGHT COVER PLATE NEEDS TO BE REATTACHED. GROUNDED - YES. REATTACHED R1 EMERGENCY EXIT LIGHT COVER PER B737-800 AMM 33-51-01-960-802. NO DEFECTS NOTED MC SEA DAVE NOTIFIED.
